Lipovox is a weight-loss supplement and diet pill. It consists of a mixture of some of the most powerful foods in nature (including alfalfa sprouts and Brazilian acai). It is alleged to not only help in losing weight but also fight acne and wrinkle formation. Lipovox is popular because it combines all these beneficial foods and powerful weight loss capabilities in a small and convenient capsule. As with any diet pill but there are some possible side effects using Lipovox
Lipovox contains numerous food extracts so if you have allergies to any of them you may experience some side effects. Signs of allergic reactions you may experience include difficulty breathing wheezing itching hives rashes and throat and mouth swelling.
Theories / Speculation
Some Lipovox users have reported mild side effects after using diet pills including dry lips and excessive thirst. Some people believe that the use of Lipovox brings about dehydration. However Lipovox never been studied so there are no official side effects listed for this drug.
Many people assume that since Lipovox is a natural” product it is impossible interact negatively with any other supplements or medications they may be taking. However if you are already on any other type of medication you may want to talk with your doctor before using Lipovox to prevent any negative interactions occur. The collision of some medications with diet pills could bring in negative and potentially dangerous side effects.
Prevention / Solution
For your safety before taking Lipovox diet pills talk to your doctor if you have any health concerns suffer from allergies (either to foods preservatives or dyes) are currently breastfeeding or are pregnant (or even thinking about getting pregnant in the near future). Your doctor should be able to tell you if you are a good candidate to take Lipovox.
Some Lipovox users also report headaches nausea vomiting and abdominal pain as side effects. If you experience any of these stop taking Lipovox immediately and consult your doctor to find out why you are experiencing these problems (or maybe start using a new diet pill / supplements altogether).”